# SDR 98ZZZX3217

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal Seat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN CHROME SEAL FACE WHICH APPEAR TO HAVE BEEN TRANSFERRED INTO THE BASE METAL.  PWA HAS A SERVICE BULLETIN TO REPLACE THIS PART AS AN OPTION.
